# SDR DALA2015030601904

- Difficulty date: March 4, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bar
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FLEX JOINT BAR AT LT WING FLAP.  FLEX JOINT BAR WAS REMOVED IAW AMM 20-30-01 AND BLEND OUT IN HOLES AT FLEX JOIN BAR WAS PERFORMED IAW SRM 51-10-3 AND WAS FOUND OUT OF LIMITS IAW ER/A 532537-14, REV ORIGINAL. THEREFORE NEW FLEX JOINT BAR WAS INSTALLED IAW AMM 27-51-07.
